Analyticité microlocale pour b dans des domaines pseudoconvexes découplés
Colloque d'analyse complexe et géométrie - Marseille, janvier 1992, Astérisque no. 217  (1993), p. 75-83
@incollection{AST_1993__217__75_0,
     author = {Derridj, Makhlouf and Tartakoff, D.},
     title = {Analyticit\'e microlocale pour $\Box\_b$ dans des domaines pseudoconvexes d\'ecoupl\'es},
     booktitle = {Colloque d'analyse complexe et g\'eom\'etrie - Marseille, janvier 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {217},
     year = {1993},
     pages = {75-83},
     language = {fr},
     url = {http://www.numdam.org/item/AST_1993__217__75_0}
}
Derridj, Makhlouf; Tartakoff, D. Analyticité microlocale pour $\Box_b$ dans des domaines pseudoconvexes découplés, in Colloque d'analyse complexe et géométrie - Marseille, janvier 1992, Astérisque, no. 217 (1993), pp. 75-83. http://www.numdam.org/item/AST_1993__217__75_0/

[1] M. Christ & D. Geller Counter examples to analytic hypoellipticity for domains of inite type. Ann. Math. 135 (1992), 551-566.

[2] M. Derridj Régularité pour ¯ dans quelques domaines pseudoconvexes. J. Diff. Geom. 13 (1978), 559-576.

[3] M. Derridj Microlocalisation et estimations pour ¯ b dans quelques hypersurfaces pseudoconvexes. Invent. Math. 104 (1991), 631-642.

[4] M. Derridj & D. Tartakoff Local analyticity for b and the ¯-Neumann problem at certain weakly pseudo-convex points. Comm. P.D.E. 13 (1988), 1521-1600.

[5] M. Derridj & D. Tartakoff Local analyticity for b and the ¯-Neumann problem in some domains without maximal estimates. Proc. Symposia in Pure Math. 52 (1991), part 3, 119-128 ;

M. Derridj & D. Tartakoff Local analyticity for b and the ¯-Neumann problem in some domains without maximal estimates Duke Math. J. 64 (1991).

[6] C. Fefferman, J. J. Kohn & M. Machedon Hölder estimates on CR manifolds with a diagonalizable Levi form. Advances in Math. 84 (1990), 1-90.

[7] L. Hormander Hypoelliptic second order differential equations. Acta Math. 119 (1967), 147-171.

[8] J. J. Kohn The range of the tangential Cauchy Riemann operator. Duke Math. J. 53 (1986), 525-545.

[9] G. Metivier Analytic hypoellipticity for operators with multiple characteristics. Comm. on P.D.E. 6 (1981), 1-90.

[10] L. Rothschild & E. Stein Hypoelliptic differential operators and nilpotent groups, Acta Math. 137 (1977), 248-315.

[11] J. Sjostrand Analytic wave front sets and operators with multiple characteristics. Hokkaido Math. J. 12 (1983), 392-433.

[12] D. Tartakoff Local analytic hypoellipticity for b on non degenerate Cauchy-Riemarm manifolds. Proc. Nat. Acad. Sci. USA 75 (1978), 3027-3028.

[13] D. Tartakoff On the local real analyticity of solutions to b and the ¯ -Neumann problem. Acta Math. 145 (1980), 117-204.

[14] F. Treves Analytic hypoellipticity of a class of pseudodifferential operators with double characteristics and application to the ¯ -Neumann problem. Comm. P.D.E. 3 (1978), 475-642.